# SDR 2000UALA00021

- Difficulty date: January 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 11,752 hours, 1,827 cycles
- Engine: Pwa PW4090
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ELEVATOR TRIM IS LOCKED AT 4.5 DEGREES.  FLIGHT RETURNED TO DEN.  *S/D*  INITIAL EVALUATION DID NOT UNCOVER ANY FAULT MESSAGES RELATED TO THE AIRPLANES STABILIZER OR FLIGHT CONTROLS.  MAINTENANCE ACCOMPLISHED PRIMARY FLIGHT COMPUTER TESTS, ACTUATOR CONFIDENCE TESTS AND STABILIZER SYSTEM TESTS.  ALL TEST RESULTS WERE NORMAL.  ROOT CAUSE IS UNDER REVIEW BY UNITED AND BOEING ENGINEERING.
